Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Period-doubling bifurcations in the presence of colored noise
Authors: Neiman, Alexander; Anishchenko, Vadim; Kurths, Jürgen
Date of Publication (YYYY-MM-DD): 1994-05
Title of Journal: Physical Review E
Volume: 49
Issue / Number: 5
Start Page: 3801
End Page: 3806
Document Type: Article
ID: 233433.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.